MAUDE Adverse Event Report: ZIMMER BIOMET, INC. MAX-TI SUI TRIAL LEFT 52MM; PROSTHESIS, HIP

ZIMMER BIOMET, INC. MAX-TI SUI TRIAL LEFT 52MM; PROSTHESIS, HIP
Model Number N/A
Medical Device Problem Code Tear, Rip or Hole in Device Packaging (2385)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/07/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).Product has been received by zimmer biomet and the investigation is in process.Once the investigation has been completed, a follow-up mdr will be submitted.
 
Event or Problem Description
It was reported a ci 52mm left maxti cage trial for a revision hip surgery was opened but when opened there were holes in both layers of packaging.Because of it being unsterile we could not use and had to proceed with a different plan.No additional information.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.Complaint sample was evaluated and the reported event was confirmed.Visual evaluation of the returned product found both sterile pouches have been punctured.Sterility has been breached.Device history record (dhr) was reviewed and no discrepancies were found.The condition of the device when it left zimmer biomet is conforming to specification.The root cause of the reported event can be attributed to transit damage.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.
 
Event or Problem Description
No further event information available at the time of this report.

Brand Name
MAX-TI SUI TRIAL LEFT 52MM
Common Device Name
PROSTHESIS, HIP
Manufacturer (Section D)
ZIMMER BIOMET, INC.
56 e. bell drive
warsaw IN 46582
MDR Report Key11919909
Report Number0001825034-2021-01656
Device Sequence Number16374584
Product Code HWT
UDI-Device Identifier00880304464384
UDI-Public(01)00880304464384(17)290318(10)831180
Combination Product (Y/N)N
Initial Reporter StateOK
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source distributor,health profession
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 07/07/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberN/A
Device Catalogue Number31-124220
Device Lot Number831180
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer05/17/2021
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 05/07/2021
Supplement Date Received by Manufacturer07/02/2021
Initial Report FDA Received Date06/02/2021
Supplement Report FDA Received Date07/08/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
N/A
Patient Sequence Number1